ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

April 2007 , Volume 1 , Issue 2

Select all articles

Export/Reference:

On configuration spaces of plane polygons, sub-Riemannian geometry and periodic orbits of outer billiards
Daniel Genin and Serge Tabachnikov
2007, 1(2): 155-173 doi: 10.3934/jmd.2007.1.155 +[Abstract](1026) +[PDF](192.8KB)
Solving the heptic by iteration in two dimensions: Geometry and dynamics under Klein's group of order 168
Scott Crass
2007, 1(2): 175-203 doi: 10.3934/jmd.2007.1.175 +[Abstract](778) +[PDF](370.0KB)
Construction of ergodic cocycles that are fundamental solutions to linear systems of a special form
Mahesh G. Nerurkar and Héctor J. Sussmann
2007, 1(2): 205-253 doi: 10.3934/jmd.2007.1.205 +[Abstract](938) +[PDF](405.7KB)
Prequantum chaos: Resonances of the prequantum cat map
Frédéric Faure
2007, 1(2): 255-285 doi: 10.3934/jmd.2007.1.255 +[Abstract](981) +[PDF](362.7KB)
Uniqueness of large invariant measures for $\mathbb{Z}^k$ actions with Cartan homotopy data
Anatole Katok and Federico Rodriguez Hertz
2007, 1(2): 287-300 doi: 10.3934/jmd.2007.1.287 +[Abstract](822) +[PDF](156.2KB)
Smooth Anosov flows: Correlation spectra and stability
Oliver Butterley and Carlangelo Liverani
2007, 1(2): 301-322 doi: 10.3934/jmd.2007.1.301 +[Abstract](2653) +[PDF](251.1KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]